Thanks for posting. Did you feel more libido/arousal at 10mg a day, and a higher e2?
There seems to be some confusion, you state this is a 10 week update after lowering the T dosage from 10mg to 8mg, then state should you wait the 6-8 since I lowered my dosage from 10-8mg…?
If you didn’t wait 6-8 weeks since you lowered the dosage from 10-8mg, then running labs was premature.
Free T went from the optimal range to the sub-optimal range.
Yes, I felt like a teenager for about a week before I started experiencing irritability and depression. I passed through the perfect spot for me it seems. I have a feeling it’s between 30-40.
His FT looks better now. It’s now in range and on the higher side. Before it was high out of range.
Like systemlord says, when on daily shots, even 1mg in dosing per day could mean all the difference.
Should you try stagnating 9mg/10mg daily? One day 9, the next 10…
Or maybe just lay off the DIM?
Yes, 10 week update was an error since I just change dosage. I had been on 10mg for 9 weeks and my E2 began to make me feel insane. I changed to 8mg about a week ago. Running labs was necessity imo opinion, I needed to know what was happening in my body since I was not in a good situation, my wife wanted reassurance DIM was doing something as well.
Standard range for Free T Labcorp is 6.8-21.5 pg/mL, I really wish lab companies could agree on a standard range because it causes confusion.
That explains things, your levels are no longer stable so your results are expected for another 5 weeks until levels become stable again. You need stable levels to have consistent results.
You’re supposed to do labs 6 weeks after a protocol change. Doing labs before 6 weeks isn’t going to provide any useful info because hours later your levels are somewhere else and doesn’t represent where they will be in 6 weeks.
So correct me if I’m wrong, but your labs are basically only a week after switching to 8mg? If so, your e2 could still be lowering itself… or raising.
Yes, but I had to do something as my E2 was climbing rapidly. I’ve lowered my dosage in the past and it did nothing for E2. I got the test done to see if taking myself to a lower dose was going to work at all. Premature I know, I will get more labs run at 8 weeks.
Well it’s lowered e2 a lot over a week it seems. I don’t know how much the dosage playing a role in that or the dim, but it’s likely the dose.
I think if you continue to feel emotionall blunted, you should go to 9mg.
His levels have dropped do to no longer being stable, he is supposed to feel like crap and changing the dosage to 9mg won’t change the fact that his levels are unstable.
So will his e2 come up a bit then?
What would your suggestion have been for the high E2? I understand you’re saying labs are impractical a week after a dose change but it was either lower the dose or take an AI. I chose to take DIM and to lower the dose. I also don’t feel like “crap” I feel just fine besides being emotionally numb with lowered arousal. Also, you say I’m in the suboptimal free-t range but when I was in the Defy-recommended FT range I was having insane depression, fatigue, no motivation and intrusive thoughts.
I’m not saying I won’t be on the rollercoaster for weeks to come but if I am it was my doing. I did what I thought was necessary for myself.
Testosterone isn’t the reason for those feeling, the emotion hormone estrogen is likely the cause for depression, fatigue, no motivation and intrusive thoughts. Think of an overly emotional woman, think of high estrogen as it regulates mood. Estrogen regulates neurotransmitter systems that affect mood, like serotonin, dopamine, epinephrine, and norepinephrine.
I have fatigue and low motivation when E2 is high, Free T wasn’t direct your problem, but I get it you don’t want to take the AI.
I understand this, I should have been clearer. The recommended FT range didn’t work out for me and made my E2 climb to 45, that’s when these symptoms started.
I do have another question for you though. Is there any research on infection (or antibiotics) and it’s effects on E2? I had an ear infection and was on antibiotics during this high E2 episode as well.
Still wondering if anyone can help out with the ferritin issue as well. I’ve experienced exercise intolerance for over a year now and it’s not getting any better even when my free-T is in a good range. I read that low ferritin can cause this exact issue. I’m exploring thyroid as well but I’m avoiding taking T3 meds for now.
Low ferritin and hypothyroidism are linked, in fact low ferritin levels were found to be significantly reduced in patients with hypothyroidism compared to normal individuals.
Ah, the connections are forming. Just waiting for my reverse-T3 results to come in.
How does one lower by 1mg or 2mg. That’s very little and I don’t think I could do it with my syringe. Maybe by 5 or 2.5 but it wouldn’t be perfect.